Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Numerical evaluation of an isoperimetric constant


Author: Z. A. Melzak
Journal: Math. Comp. 22 (1968), 188-190
MSC: Primary 52.40
MathSciNet review: 0223976
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 52.40

Retrieve articles in all journals with MSC: 52.40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0223976-4
Article copyright: © Copyright 1968 American Mathematical Society